MAUDE Adverse Event Report: Abbott Medical 8CH Infinity DBS Flex Extn Kit, 60cm, B; DBS EXTENSION

Abbott Medical 8CH Infinity DBS Flex Extn Kit, 60cm, B; DBS EXTENSION
Model Number 6372
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a shocking sensation and was unable to enter their device into mri mode.Diagnostics revealed high impedances on bilateral extensions.As a result, surgical intervention was undertaken wherein the bilateral extensions were explanted and replaced to resolve the issue.
 
Additional Manufacturer Narrative
The date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8CH Infinity DBS Flex Extn Kit, 60cm, B
Common Device Name
DBS EXTENSION
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50933664
Report Number1627487-2026-10353
Device Sequence Number9597956
Product Code MHY
UDI-Device Identifier05415067030351
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/24/2021
Device Model Number6372
Device Catalogue Number6372
Device Lot Number7228263
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP (x2); DBS LEAD (x2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight160 LB